I took my 19 month old son to the ER for vomiting and diarrhea. He was given a 25 mg suppository of compazine and a prescription for 20 more. When we got home it was his bed time so I laid him down. He slept with me. At 6am I noticed he had fever I gave him Tylenol. At 10am he threw up and had a 103 fever. I unknowingly gave him another suppository then took him to his doctor. I took the prescription with me. They immediately called the ambulance. He was overdosed! Compazine has numerous side effects. It is an antipsycotic drug that should not be given to children under 2. If it was given to children they should not get more than 7.5 mg daily. Due to the fact it did not kill my son and they are not sure if he will have side effects, the person who wrote the script will live happily ever after while I am constantly worrying about my sons future. The prescription was written by a practioner and filled by the pharmacy in the hospital and at my pharmacy. You would think some one would have caught it! Is there an ESE Med school I did not know about? Where are these people getting their licenses?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?